# SDR IPXA2015051889213

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 26,962 hours, 4,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE ON INBD T/E FLAP OF LT WING.  REPAIR PERFORMED IAW EO PR B747-5750-57496-B.
